# SDR MASA98026

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7529 - DRO-DEN - UPON ARRIVAL IN DEN, CREW NOTICED LEFT FORWARD EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RESET LAMP, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
